# SDR IPXA2015061690263

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 76,387 hours, 14,815 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC73086
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISON ON SKIN UNDER PANEL 364RR BOTTOM NEAR INTERCOSTAL.  REMOVED DAMAGE IAW EO 5530-57772-A , FABRICATED DOUBLER AND FILLER IAW WITH EO 5530-57772-A AND INSTALL REPAIR IAW EO 5530-57772-A AND INSTALLED .
